Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102313
Title: Reset Thresholds of Automata with Two Cycle Lengths
Authors: Gusev, V. V.
Pribavkina, E. V.
Issue Date: 2015
Publisher: World Scientific Publishing Co. Pte Ltd
Citation: Gusev V. V. Reset Thresholds of Automata with Two Cycle Lengths / V. V. Gusev, E. V. Pribavkina. — DOI 10.1142/S0129054115400080 // International Journal of Foundations of Computer Science. — 2015. — Vol. 26. — Iss. 7. — P. 953-966.
Abstract: We present several series of synchronizing automata with multiple parameters, generalizing previously known results. Let p and q be two arbitrary co-prime positive integers, q > p. We establish reset thresholds of the colorings of primitive digraphs with exactly one simple cycle of length p and one simple cycle of length q. Also, we study reset thresholds of the colorings of primitive digraphs with exactly one simple cycle of length q and two simple cycles of length p. We obtain the reset thresholds of the form (q-1)(p-1)+ (p,q), where (p,q) is a linear function of p and q. © 2015 World Scientific Publishing Company.
Keywords: DULMAGE-MENDELSOHN-TYPE DIGRAPHS
PRIMITIVE DIGRAPHS
SYNCHRONIZING AUTOMATA
THE CERNÝ CONJECTURE
WIELANDT-TYPE DIGRAPHS
URI: http://hdl.handle.net/10995/102313
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 84952922809
PURE ID: 564378
6287d318-5a79-43f3-a63c-3d1b23d77721
ISSN: 1290541
DOI: 10.1142/S0129054115400080
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84952922809.pdf164,11 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.